# SDR PG9R097903

- Difficulty date: October 21, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N368PA
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- Engine: Pwc PW207E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 900D3409526105
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND TO BE LEAKING A SMALL QUANTITY OF OIL/REPLACED OIL HOSE ASSY.
